It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 12-04-2012, 05:39 PM   #1
Newbie
(male)
 
Join Date: Dec 2012
Posts: 1
gerder HB User
Questions around Acid reflux/GERD

Hello All,

Have a question which I think some of you can help me and give your suggestions as well. Would be really helpful. A year back I rushed to ER thinking that I was having some heart related disorder, but it was a panic attack. After that I have kept on moving from a speciality to another. Also, I had some dyspepsia symptoms at that moment, but there were almost no acid reflux symptoms. Being a hypochondriac and shopping all the specialities, been to a GI as well. He performed an upper endoscopy.

Below are the results of endoscopy:
Evidence of Grade 1 reflux.
Small sliding hiatal hernia. It was very small per GI, he said it's of no medical significance.
Erosive gastritis of distal stomach.
No ulcers.
No H.Pylori.

Biopsy results:
Chronic mildly active gastritis.
No H.Pylori.

Also, my age is 28. GI prescribed me Ranitidine(150 mg) twice a day and librax 4 times a day.

I was taking this medications and was doing fine. I started researching the side-effects of these medications and found that it was not a wise decision to continue them for a long time. So, I started cutting dose as much as I can. While I am doing so, I have heart-burn symptoms now which were almost non-existent at the time of prescription. I am facing issues with this.

Currently, am having 75 mg of ranitidine daily instead of 300 mg and librax once everyother day.

Questions:
1. Is this cutting/withdrawing from drugs is fine?.
2. Do you think what I am facing is acid-rebound issues?.
3. Based on my readings on the internet, I read that grade 1 reflux is considered normal as some of the GIs, but I am completely clueless why the GI prescribed me 300 mg of ranitidine. Does that make any sense?. I am tired of going to these GIs who always say there are no side-effects or it's harmless. Been to one of the GI who was trying to prescribe me PPI, I said thank you, but no thank you.
4.Any tips/suggestions to help me overcome my issues?. Any food suggestions.

Thanks in advance for any help you can provide.

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:32 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!